Ask an expert
Question

08 Oct 2009

Mirena
I had Mirena fitted just over a year ago and after a couple of months of spotting my periods diappeared and I have been happy! 2 weeks ago I ran my first 50km running race and since then I have been spotting continuosly. Could there be a problem with Mirena? Is this normal? Thanks
Answer 391 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is normal to have irregular spotting with the Mirena.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9514 votes
No
69% - 20788 votes
Vote